Hi currently I'm 13 weeks pregnant.. from my 5 weeks pregnancy doctor suggested me to take hucog(weekly once) and naturogest(weekly twice) injections and suggested duphaston and naturogest tablets to continue till 17weeks of pregnancy... I have hypothyroid problem and used thyronorm100mcg tablets due to rise in thyroid levels shifted to thyronorm 150mcg. In my 13week I have seen some bleeding spot not any heavy bleeding. I have nausea and some gastric problem for which I'm using some medicines prescribed by doctor. All my scan reports were good I feel I'm under high medication and injections is that normal to use these many medicines??will it effect my baby in any of the ways? I'm little bit tensed?

Created by
Updated on Oct 15, 2016

nutrition Corner

Answer:
Hi Anusha, please seek advice of your gynaecologist on this.

Login or Signup to see Expert's complete response
+ Ask an expert

Always looking for healthy meal ideas for your child?

Get meal plans

Also Read

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}